MAUDE Adverse Event Report: LERADO H.K. LTD. DRIVE; POWER SCOOTER

LERADO H.K. LTD. DRIVE; POWER SCOOTER
Model Number SFPRO317FS-21
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 09/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a power scooter by an end user who stated that just after he had "adjusted the seat as it was too high," he was being transported and "the seat slid completely off the scooter body." it is unclear how the end user was being transported.The end user reportedly sustained injuries to his shoulder and aggravated an already bad hip as a result of the incident, and sought treatment in the emergency room.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
POWER SCOOTER
Manufacturer (Section D)
LERADO H.K. LTD.
22/f the wellington
198 wellington street central
hong kong, xinjiang
CH 
MDR Report Key16887076
Report Number2438477-2022-00145
Device Sequence Number6326749
Product Code INI
UDI-Device Identifier00822383991771
UDI-Public00822383991771
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2023
Report Date (Section F) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSFPRO317FS-21
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/08/2022
Date Report to Manufacturer05/15/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight134 KG
Date Report Sent to FDA05/08/2023